# SDR DLL16950811

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tearstrip
- Condition: Disbonded
- Location: Fs 1735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, FOUND TEARSTRIP DISBONDED AT FS 1735 STR 29-31.  REPAIR PER SRM 53-31-00 FIG 804.
